Acetaminophen 325 mg
Drug Class: Analgesics (Non-opioid)
Brand Names: Anacin (aspirin free), Excedrin, Tylenol Regular Strength
Two 325-mg pills every 4 to 6 hours, no more than 10 tablets (3,250 mg) a day.
Potential Side Effects
Acetaminophen is generally safe when taken as directed.
Do not use with any other products containing acetaminophen. Too much acetaminophen can cause serious liver damage or death. Limit the amount of acetaminophen you take to 3000 mg/day unless otherwise directed by your doctor. Drinking alcohol increases your risk of liver damage. Tell your doctor if you have a history of liver disease or alcohol or drug abuse, or if you have three or more alcoholic drinks daily. Also tell your doctor if you take the blood-thinning drug warfarin (Coumadin). Acetaminophen prolongs the time that drug is active in your body, increasing bleeding risk. Your doctor may need to adjust your dosage. Rarely, acetaminophen may cause serious skin reactions, including Stevens-Johnson syndrome, which can be deadly. Stop taking acetaminophen and call your doctor if you develop a skin rash.
LAST UPDATED: 03/19/2014